MAUDE Adverse Event Report: CYNOSURE LLC ELITE+

CYNOSURE LLC ELITE+
Catalog Number 100-7018-010
Medical Device Problem Code Radiation Output Problem (4026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the elite+ misfired during use.No patient injury was reported.
 
Additional Manufacturer Narrative
The device was returned and evaluated by cynosure's optics engineering team.A break was observed at the distal end and outside the handpiece connector.Optics team determined likely root cause for breakage is user error due to bending the fiber cable.The device history record confirms that the product passed and met all requirements before releasing.Due to the site reporting a misfire, this event is an aro (accidental radiation occurrence) and therefore reportable.

Brand Name
ELITE+
Common Device Name
ELITE+
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
MDR Report Key18918275
Report Number1222993-2024-00009
Device Sequence Number17864074
Product Code GEX
UDI-Device Identifier00841494100063
UDI-Public(01)00841494100063(11)1970717
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number100-7018-010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Initial Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown